# SDR CHQA279612

- Difficulty date: June 12, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N279
- Make and model: Emb EMB-145LR
- Aircraft serial: 145379
- Aircraft time: 1,016 hours, 759 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNKNOWN FLAP PROBLEM.  PILOT DECLARED EMERGENCY.  MAINTENANCE NOTIFIED BY DISPATCH.
